# SDR ABXA20120211241

- Difficulty date: February 2, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 143T32226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE STRAP AT STA 588, STRINGER 36L TO 36R HAS A HOLE IN IT FROM CORROSION.  FABRICATED PER SAMPLE AND INSTALLED NEW TEAR STRAP P/N 143T3222-6 IAW B767 SRM 51-40-02 AND BOEING DWG 143T3220.  AIRCRAFT WAS GROUNDED.
